Affiliation of Author(s):数学学院
Journal:Discrete and Continuous Dynamical Systems-Series S
First Author:Sun, Yabing
Document Code:1637724261447581698
Volume:16
Issue:5
Page Number:1006-1020
Number of Words:10
Translation or Not:no
Date of Publication:2023-02-01
Date of Publication:2023-02-01
Weidong Zhao
+
Date of Birth:1962-12-06
Gender:Male
Education Level:Postgraduate (Doctoral)
Alma Mater:Shandong University
Paper Publications
NUMERICAL SCHEMES FOR FULLY COUPLED MEAN-FIELD FORWARD BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS
Date of Publication:2023-02-01 Hits: